Reconstruction of $k$-orbits of a permutation group
Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 863-872
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_6_a9,
author = {V. B. Mnukhin},
title = {Reconstruction of $k$-orbits of a permutation group},
journal = {Matemati\v{c}eskie zametki},
pages = {863--872},
year = {1987},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a9/}
}
V. B. Mnukhin. Reconstruction of $k$-orbits of a permutation group. Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 863-872. http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a9/